# SDR CALA0200449

- Difficulty date: August 31, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 46,699 hours, 22,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN TAIL COMPARTMENT BELTFRAME AT STA 1418, LONGERON 2R AND 2L. REPAIRED BELTFRAME IAW SRM 53-03-31A.
